3 doctors weighed in:
Wife completed 6 weeks of Taxol (paclitaxel) and she is having tingling in toes and fingers. What should we do?
3 doctors weighed in

Dr. Jeffrey Kass
Podiatry
1 doctor agrees
In brief: Get a prescription
I have found metanx which is a prescription "medical food" containing l-methylfolate (a suped up folic acid, b6 and b 12) to be very effective at reversing this effect.
[sometimes, i take blood work to check vitamn b6, B12 levels before prescribing so not to give too much) highly effective treatment.

In brief: Get a prescription
I have found metanx which is a prescription "medical food" containing l-methylfolate (a suped up folic acid, b6 and b 12) to be very effective at reversing this effect.
[sometimes, i take blood work to check vitamn b6, B12 levels before prescribing so not to give too much) highly effective treatment.
Dr. Jeffrey Kass
Dr. Jeffrey Kass
Thank
1 doctor agrees
In brief: Chemo
Usually chemotherapeutic agents have a side effect of causing nerve issues in the extremities.
You should discuss with your wife's oncologist these symptoms.

In brief: Chemo
Usually chemotherapeutic agents have a side effect of causing nerve issues in the extremities.
You should discuss with your wife's oncologist these symptoms.
Dr. Tharesh Udupa
Dr. Tharesh Udupa
Thank
Get help from a real doctor now
Dr. Mark Pack
Board Certified, Surgery
27 years in practice
3M people helped
Continue
108,000 doctors available
Read more answers from doctors